# SDR FDEA201310252617

- Difficulty date: October 25, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 46,964 hours, 21,128 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 82010C051100
- Part serial: 536
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 8,694 hours, 4,832 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN NR 2 PRESSURE REGULATOR  INITIALLY ROUGH DURING TAKEOFF AND CLIMBOUT, EVENTUALLY SMOOTHED OUT.  FAULTED AT FL 310.  HAD TO TURN BOTH NR 1 & NR 2 OFF & USE MANUAL PRESSURIZATION CONTROL TO RECOVER,  EMERGENCY DECLARED, CONTINUED TO  DESTINATION.  TESTED NR 1 AND 2 CONTROLLERS IAW FIM 21-30-00, NR 1 TESTED GOOD BUT NR 2 FAULTED THE CONTROLLER.  PRESSURIZED ACFT IAW AMM 21-31-00-05,  NR 1 SYSTEM OPS CHECKED GOOD.  ACFT OK FOR SERVICE.  REPLACED NR 2 CPC IAW AMM 21-31-11-04. OPS TESTED GOOD.
